Jump to content
CrazyBoards.org

Recommended Posts

Can stopping zyprexa cold turkey cause withdrawal effects?

I was taking 20 - 30 mg for about a year and a half.

I am having chills, bad stomach issues (will spare you details), headache from hell, feel weak, etc. My temperature is normal, no fever.

I just took a 5 mg zyprexa PRN and my headache and stomachache are slightly improving magically. I’m suspicious.

Share this post


Link to post
Share on other sites
Posted (edited)

Shouldn't your pdoc be giving you a schedule to taper off the zyprexa?

 

I'd contact pdoc about these symptoms

Edited by CeremonyNewOrder
  • Thanks 1

Share this post


Link to post
Share on other sites
41 minutes ago, CeremonyNewOrder said:

Shouldn't your pdoc be giving you a schedule to taper off the zyprexa?

 

I'd contact pdoc about these symptoms

Agree. Cheese, it’s way too risky to quit a med on ur own 

  • Thanks 1

Share this post


Link to post
Share on other sites

Cheese, I suspect those are discontinuation symptoms.  I also agree this is something you should be doing with pdoc.

  • Thanks 1

Share this post


Link to post
Share on other sites

I tried contacting my pdoc but could not get through on Friday. I will try again on Monday morning of course. But I have to get her nurse first and leave a message with the nurse and then possibly get a reply from the nurse if the nurse is able to talk to my pdoc that day. I have been taking 10 mg daily for now. Instead of 20 mg daily. 

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Sign in to follow this  

×
×
  • Create New...